# SDR CPCP20070125

- Difficulty date: November 20, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 29,282 hours, 28,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ARM AT FLAP RIB 18 RT CORRODED FORWARD ATTACH POINT.  RT FLAP AT FLAP RIB 18 REPLACED IAW JIC 57-53-00 RAI 10000.  OPERATIONAL TEST OF FLAP TRANSFERED TO NRWC 197237.
